# SDR FDKA200704168

- Difficulty date: April 5, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N848MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145530
- Aircraft time: 12,368 hours, 11,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CARGO DOOR THRESHOLD IS CORRODED BEYOND ALLOWABLE LIMITS.  REMOVED AND REPLACED BEAM.
